# SDR SWAA2022032579314

- Difficulty date: March 1, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737*
- Aircraft serial: 33925
- Aircraft time: 51,265 hours, 26,478 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STRINGER 27L FWD END ATTACHMENT; STA 360; WL 148 / [01] NEW FAULT TTG8Q00B5PKR;[02] NEW FAULT TTG8Q00B5PKR
